# SDR RAIA00306158

- Difficulty date: June 7, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 10,328 hours, 11,025 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 0132AFU1
- Part serial: B9318
- Condition: False Indication
- Location: Nr 1 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BRAKE OVERTEMP INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 1 BRAKE TEMP SENSOR.
